Morning I've just started on 20mg of citalopram on Friday was on 10mg for the week before this just wanted to ask is it normal to feel totally numb ( no emotion) I'm not happy or upset just feel nothing (apart from nausea ) I'm on propropolol 3x day to curb my anxiety any advice would be greatly appreciated xx
Hello Minimee5. I would let your doctor know how you are feeling. This type of drug effects everyone in a different manner. I am not doctor. As a direct answer to your question, I would answer no. Its not that common a side effect. However, more so in the older psychatric drugs, the tricylics it was more of a common, expected side effect, to this family of drugs. Regards pledge
Hi, i agree with Pledge. Talk to your doctor about how you are feeling. When starting an SSRI, such as Citalopram, it will take 4 weeks to stablise and work most effectively. During the first 4 weeks you are more prone to side effects, so you can look forward to feeling better soon. Hopefully you will find that this is a really good antidepressant.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2009 • 1 answer
Posted 11 Jul 2011 • 1 answer
Posted 14 Aug 2013 • 2 answers
Posted 8 May 2015 • 3 answers
Posted 1 day 12 hours ago • 0 answers